Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 128458, 6 pages
Research Article

On an Extension of Kummer's Second Theorem

1Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, P.O. Box 36 (123), Alkhoud, Muscat, Oman
2Department of Mathematics, Faculty of Science, Suez Canal University, Ismailia 41511, Egypt
3Department of Mathematics, School of Mathematical and Physical Sciences, Central University of Kerala, Riverside Transit Campus, Padennakkad P.O. Nileshwar, Kasaragod, Kerala 671 328, India

Received 4 December 2012; Accepted 26 February 2013

Academic Editor: Adem Kiliçman

Copyright © 2013 Medhat A. Rakha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Medhat A. Rakha, Mohamed M. Awad, and Arjun K. Rathie, “On an Extension of Kummer's Second Theorem,” Abstract and Applied Analysis, vol. 2013, Article ID 128458, 6 pages, 2013.